# SDR 99UAL900443

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Engine: Pwa PW4052
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Speed Ind
- Condition: Failed
- Location: Rt Cockpit
- Component: Honeywell, 4039891906
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MACH AIRSPEED INDICATOR FAILURE.  FIRST OFFICER MACH AIRSPEED FLAG IN VIEW AND INDICATOR FROZE AT 170KTS ON  TAKEOFF, REMAINED THAT WAY FOR APPROX 10 SEC.  A TAP TO THE CASE RETURNED TO NORMAL.  REPLACED FIRST OFFICER MACH AIRSPEED INDICATOR.  SHOP FINDINGS, COMPONENT SENT TO THE MANUFACTURER IN WARRANTY.  SECOND SHOP VISIT OF THIS UNIT, FAULT CONFIRMED, COUNTER BINDING, REPLACED THE DRIVER MOTOR.
